BibTeX record journals/rsa/CoffmanJSW97

download as .bib file

@article{DBLP:journals/rsa/CoffmanJSW97,
  author    = {Edward G. Coffman Jr. and
               David S. Johnson and
               Peter W. Shor and
               Richard R. Weber},
  title     = {Bin packing with discrete item sizes, part {II:} Tight bounds on First
               Fit},
  journal   = {Random Struct. Algorithms},
  volume    = {10},
  number    = {1-2},
  pages     = {69--101},
  year      = {1997},
  url       = {https://doi.org/10.1002/(SICI)1098-2418(199701/03)10:1/2\<69::AID-RSA4\>3.0.CO;2-V},
  doi       = {10.1002/(SICI)1098-2418(199701/03)10:1/2\<69::AID-RSA4\>3.0.CO;2-V},
  timestamp = {Fri, 26 May 2017 22:50:39 +0200},
  biburl    = {https://dblp.org/rec/journals/rsa/CoffmanJSW97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics